Ask an expert
Question

12 Nov 2008

Formula change
Good day.

My boy is now a year old so I changed his formula to the next one (Infacare 3). Can this cause him to develop flem on the chest? Since I have changed him to the new formula he has got a very wet caugh.


Mariana
Answer 358 views
Expert
childhood diseases
paediatrician

01 Jan 0001

It is unlikely to be the formula as he has probaly been on Infacare2 until recently.He may have a viral infection of his chest. Children of this age often develop a chest infection called bronchiolitis.If he seems to be ill it would be best to ask his paediatrician to see him.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.